# SDR SWAA2020071098666

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,111 hours, 27,446 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Part serial: 09052001C1E2E
- Condition: Faulty
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED FUMES IN COCKPIT. SMELLED ELECTRICAL IN NATURE RAN SMOKE & FUMES CHECK LIST COULD NOT READILY IDENTIFY THE SOURCE / REF LP 1200893 & 1200894 R&R BATTERY AIRCRAFT PER AMM 34-31-11 CHARGER PER AMM 24-31-11 RAR # 64164 P/N OFF/ON 40176-7 S/N OFF 09052001C1E2E S/N ON 09052001F0DF5
